# SDR RAIA00306171

- Difficulty date: June 22, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 12,017 hours, 10,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS OUT AT SEAT 12A.  RE-SECURED CONNECTOR AT FLOOR LIGHT STRIP.
